MathSciNet Relay Station
MathSciNet bibliographic data
MR2274085 05C35 (05C50 05C80)
Lovász, László; Szegedy, Balázs Limits of dense graph sequences. J. Combin. Theory Ser. B 96 (2006), no. 6, 933–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement